# SDR CA140919011

- Difficulty date: September 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,830 hours
- Engine: Ge CF343B1
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17300233
- Condition: Loose
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) CREW REPORTS OF SHUTTERING FELT IN THE NOSE GEAR AT PWR APLICATION AND THE INTERNITTANT REPORTS OF THE A/C PULLING TO THE RIGHT ON TAKE OFF ROLL. STEERING ECU REMOVED AND REPLACED IAW CRJ200 MM ATA 32-51-10. TAXI TEST CARRIED OUT. AIRCRAFT STILL WANDERS TO THE RIGHT. NO SHUTTER OBSERVED.  STEERING TILLER RVDT WRUNG OUT AT CENTER AND FULL LEFT/RIGHT WITH NFF. RUDDER RVDT WRUNG OUT AT CENTER WITH NFF. NLG FEEDBACK RVDTS WRUNG OUT NFF. ALL ELEC RIGGING WITHIN AMM LIMITS. NR 3 AND 4 BRAKES INSPECTED, MLG JACKED AND WHEELS SPIN FREELY. TILLER SWAPPED FOR TROUBLESHOOTING AND RIGGED IAW AMM INCLUDING ZERO (STRAIGHT) RIG.  BOTH LH AND RH FEEDBACK RVDT HARNESS P/N 17300-233 CONNECTORS FOUND DIRTY AND LOOSE. MAINTENANCE COULD DUPLICATE A STEERING INPUT FAULT BY PRESSING RVDT HARNESS CONNECTORS FROM SIDE TO SIDE. CONNECTORS CLEANED, INSPECTED AND RESECURED . TAXI TEST COMPLETED AND TRACKS STRAIGHT WITH NO SHUDDER NOTED.
